# SDR ABXA000019

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- Engine: Pw
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 420491C
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB-OUT AT APPROXIMATELY 3000 FT, NR 1 ENGINE OIL PRESSURE LIGHT ILLUMINATED.  OIL PRESSURE READ 53 PSI.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  SHUT DOWN NR 1 ENGINE.  REPLACED NR 1 ENGINE DIFFERENTIAL OIL PRESSURE SWITCH.
